I started itching 3 days ago, no hives or rash or itching to genitals, but intermittent intense itching, "feel like i'm on fire" to trunk, legs, breast, scalp, hands, feet, arms and back. Areas of itching is never simutaneously. 2 days ago, itching to eyes, and tongue, welts appear after scratching (understandable), but when itching starts on lips, I try no to scratch but rubbing results in swelling that goes away after 1 day. Negative HIV, HPV, HEP, HSV. No med HX except elective sugreries and what I believe as Pre-Menopausal Syndrome with hot flashes and night sweats, I'm 36 years old. Only med HCG, sublingual but I ran out a little more than 1 week. I asked the pharmacist if abrupt discontinuation of a hormone would result in itching, he said but more like he didn't know. I have been on HCG 16 weeks. Only other meds are Ambien, Multivitamins, Vit E, and B-6. My only next step is to consult a Dermatologist, but after reading your advice to others I'm willing to wait.
It can be due to hives but if it is burning sort of symptoms then parasthesia needs to be ruled out. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and also apply steroid cream on the rash. If still the symptoms do not improve then please get a clinical examination done by a dermatologist.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.